# SDR DALA13066390665

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 74,503 hours, 34,097 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TRUNNION FITTINGS HAVE STRUCTRAL DAMAGE WITH LIGHT CORROSION.  REPAIRED IAW ERA 520976-14, ORG.
